# SDR 98ZZZX2078

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Part number: 771921
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ORY/JFK - FLT 37 - FLIGHT EXPERIENCED TURBULENCE.  ON ACOMPLISHMENT OF CONDITIONAL INSPECTION, FOUND SEAT BELTS ATTACH POINT BROKEN AT 55 D & E.  REPLACED SAFETY BELTS BRACKET ASSY.  OK FOR SERVICE.  (X)
